# SDR CALA0700050

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 23,508 hours, 8,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A5410
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD WET AREA INTERCOSTAL AT STA 380-400, LBL 24.  A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-40-02.
